# SDR LR7A9813

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bulkhead
- Part number: 3410454
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, NR 4 ENGINE QEC FRONT BULKHEAD ASSEMBLY WORN ON BOTH SIDES OF FILLER, TOP CENTER.  REPLACED EXISTING FILLER, INSTALLED WEAR STRIP.
